# SDR 02FDEA00388

- Difficulty date: June 5, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 32,863 hours, 7,589 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223515
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR HINGE (AFT HINGE) CRACKED APPROX 0.025 INCH.
